# SDR UIEA2020032300359

- Difficulty date: February 28, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,926 hours, 11,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Bracket
- Part number: 232T1446
- Condition: Not Reported
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO AND CAPTAIN EVAS SYSTEM INOP.( TRANSFERRED TO MDDR 125170 PER MEL 25-63-06, CAT 'D'. MCC NOTIFIED. ALL PLACARDS INSTALLED.  REF LOG PG 1182595 - ITEM 11: REMOVED AND REPLACED RETRACTABLE TABLE SUPPORT BRACKET AS PER EO 6725A222, REV 3, PART 3. THIS CLEARS DMI 125170. MCC NOTIFIED. PLACARD REMOVED. )
